# SDR DALA2016092106756

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CRACK ON FRAME STA Y=1510 BETWEEN 10 AND 11 O`CLOCK POSITION AT AFT ACCESSORY COMPARTMENT.  FRAME ON STA Y=1510 WAS REPLACED IAW SRM 51-30-2.
